MathSciNet Relay Station
MathSciNet bibliographic data
MR1300539 (95g:82013) 82B20 (82B27)
Aizenman, Michael On the slow decay of ${\rm O}(2)$ correlations in the absence of topological excitations: remark on the Patrascioiu-Seiler model. J. Statist. Phys. 77 (1994), no. 1-2, 351–359.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement